Arthritis and bilateral pulmonary embolisms medication help
Hi I have arthritis unsure where rheumatoid or osteoarthritis and on the 1st October collapsed with bilateral pulmonary embolism.now taking apixiban and unable to take naproxen but in a lot of pain . Gp has prescribed cocodamol howver this can’t be taken long term any advice as currently off work due to chest pain and shoulder and hip pain . Any advice please ?
Hi @molsul68 welcome to the Online Community.
I understand you are taking the blood-thinning medication Apixaban as a treatment for a recent bilateral pulmonary embolism. The GP has prescribed co-codamol to try to help with the additional pain you are experiencing.
We are sadly unable to give medical-based advice relating to your treatment as no one here is medically qualified. However, the web site has a series of sections on pain arising from arthritis and this includes useful suggestions for managing pain, treatments and possible exercises you might try. I hope you find some useful suggestions among these sections:
Do join in across the Community, ask questions, give support and advice from your personal experience. Its also a great place to call in for a chat and to let us know how you are getting on.
All best wishes
You poor thing! That's a lot to cope with @molsul68 😕
I would be trying warm wheatbags on my shoulder if i were you not an awful lot else you can so is there?
If you look at that article there is a section called 'managing your symptoms'
- 8.6K All Categories
- 1.2K Welcome
- 4.2K Say Hello
- 16 How to use your online community
- 30 Help, Guidelines and Get in Touch
- 24 Feedback and ideas
- 39.6K Our Community
- 3.2K Living with arthritis
- 597 Chat to our Helpline Team
- 192 Work and financial support
- 367 Young people's community
- 5 Parents of Children with Arthritis
- 29 My Triumphs
- 115 Let's Move
- 11 Sports and Hobbies
- 3 Food and Diet
- 252 Coronavirus (COVID-19)
- 299 Chat and News
- 27 Val's Cafe
- 239 Chit chat
- 9 News
- 4 Tails From The Cafe